# SDR DALA2017042703414

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WINDOW RING PANS ON FOLLOWING LOCATIONS. LWR RT STA 909, UPPER LT STA 850, UPPER LT STA 831. CRACKED WINDOW RING PANS WERE REPAIRED PER SRM 56-20-02-2R.
